Generalized solutions of first order differential equations in Banach space
Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 486-489
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_3_a5,
author = {P. E. Sobolevskii},
title = {Generalized solutions of first order differential equations in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {486--489},
year = {1965},
volume = {165},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a5/}
}
P. E. Sobolevskii. Generalized solutions of first order differential equations in Banach space. Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 486-489. http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a5/